JournalszaaVol. 34, No. 2pp. 175–198

Behavior of Solutions of the Neumann Problem for the Poisson Equation near Straight Edges

  • Jürgen Rossmann

    Universität Rostock, Germany
Behavior of Solutions of the Neumann Problem for the Poisson Equation near Straight Edges cover
Download PDF

Abstract

The paper deals with the Neumann problem for the Poisson equation Δu=f\Delta u =f in the domain D=K×Rnm{\mathcal D}=K\times{\mathbb R}^{n-m}, where KK is a cone in Rm{\mathbb R}^m. The first part of the paper is concerned with the singularities of the Green function near the edge of the domain. Using the decomposition of the Green function given in the first part, the author obtains the asymptotics of the solution of the boundary value problem for a right-hand side ff belonging to a weighted LpL_p Sobolev space. Precise formulas for all coefficients in the asymptotics are given.

Cite this article

Jürgen Rossmann, Behavior of Solutions of the Neumann Problem for the Poisson Equation near Straight Edges. Z. Anal. Anwend. 34 (2015), no. 2, pp. 175–198

DOI 10.4171/ZAA/1535